# SDR RAIA990903

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- System (JASC): 2350 · Audio Integrating System
- Part: Rmu
- Part number: 7510700806
- Condition: Failed
- Location: Nr 2 Com
- Part time: 5,338 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6192 - JFK - UNABLE TO TRANSMIT ON NR 2 COM.  MAINTENANCE REPLACED RADIO MANAGEMENT UNIT ON F/O'S SIDE.  (M)
